OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996) s. >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4422

Title: Favard Classes and Hyperbolic Equations
Authors: Sinestrari, Eugenio
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Eugenio Sinestrari, "Favard Classes and Hyperbolic Equations", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996) suppl., pp. 323-335.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996) s.
URI: http://hdl.handle.net/10077/4422
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996) s.

Files in This Item:

File Description SizeFormat
SinestrariRendMat28s.pdf210.92 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.